# SDR 98ZZZX4570

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: SL53E19600
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART FROM LOT 503273 DATED 11-2-95, S/N 3743.  NOTICED EXCESS SLIVER OF METAL ON SPRING SUPPORT CONE.  THIS COULD FALL OFF IN OIL SYSTEM.  FOUND BEFORE INSTALLATION.
